Alert archive / Wyoming / Special Weather Statements in 2014
Special Weather Statement, NWS Riverton, WY
NWS Riverton, WY issued this special weather statement at Jul 3, 2014, 9:21 PM MDT for Sweetwater County, Wyoming. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2014, 9:21 PM MDT (03:21 UTC)
- Expired
- Jul 3, 2014, 10:15 PM MDT
- In force
- 54 min
- Issued by
- NWS Riverton, WY
County Sweetwater County, WY
The radar
The Riverton/Lander radar (KRIW), 155 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 3.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 3550 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
678 WWUS85 KRIW 040321 SPSRIW SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 921 PM MDT THU JUL 3 2014 WYZ028>030-040415- EAST SWEETWATER COUNTY WY-FLAMING GORGE WY-ROCK SPRINGS AND GREEN RIVER WY- 921 PM MDT THU JUL 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SWEETWATER COUNTY UNTIL 1015 PM MDT... AT 916 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PILOT BUTTE...OR 8 MILES NORTH OF GREEN RIVER...MOVING EAST AT 40 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... I80 EXIT 102 AND SWEETWATER COUNTY FAIRGROUNDS AROUND 930 PM MDT. ROCK SPRINGS AND RELIANCE AROUND 935 PM MDT. I80 EXIT 111 AROUND 940 PM MDT. SWEETWATER COUNTY AIRPORT AND STATE HWY 430 MILE MARKER 10 AROUND 945 PM MDT. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 89 AND 149. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4192 10840 4134 10846 4150 10949 4182 10947 TIME...MOT...LOC 0321Z 281DEG 36KT 4162 10938 $$ MEUNIER MURRELL
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this special weather statement went out at Jul 3, 2:35 PM MDT, 6 hours 46 minutes earlier.
Area forecast discussion, Jul 3, 2:35 PM MDT, 6 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 235 PM MDT THU JUL 3 2014 .SHORT TERM...TONIGHT THROUGH SUNDAY (ISSUED AT 235 PM MDT) SHOWERS AND THUNDERSTORMS WILL PERSIST ACROSS THE ARE THROUGH THE EVENING HOURS TONIGHT. A COUPLE STRONGER STORMS HAVE ALREADY DEVELOPED OVER THE AREA...INCLUDING OVER YELLOWSTONE NATIONAL PARK. ADDITIONAL ACTIVITY TODAY MAY BRING FREQUENT LIGHTNING...BRIEF HEAVY RAIN...AND SMALL HAIL. SHOWERS SHOULD WEAKEN THIS EVENING WITH GENERALLY BENIGN CONDITIONS EXPECTED OVERNIGHT AND INTO FRIDAY MORNING. FOR INDEPENDENCE DAY...EXPECT WARMER TEMPERATURES. SOME AREAS WILL SEE TEMPERATURES IN THE MID 90S...ESPECIALLY OVER THE NORTHERN BASINS. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE ANTICIPATED...WITH DEVELOPMENT MOST FAVORED ACROSS THE SOUTHEASTERN HALF OF THE FORECAST AREA. GUSTY WIND...SMALL HAIL...AND FREQUENT LIGHTNING MAY ACCOMPANY STORMS IN THE AFTERNOON. ONCE THIS SURGE OF STORM ACTIVITY ENDS ON FRIDAY EVENING...THE RIDGE WILL RETURN TO POWER ACROSS THE FORECAST AREA. THE WEEKEND WILL...CONSEQUENTLY...BE HOT AND DRY. AGAIN...SOME GUSTY WIND MAY DEVELOP OVER SOUTHEASTERN WYOMING DURING THE AFTERNOON HOURS. THE CONCERNS FOR GUSTY WIND...HOT TEMPERATURES...AND LOW HUMIDITY HAS PROMPTED THE ISSUANCE OF A RED FLAG WARNING FOR PORTIONS OF EASTERN WYOMING WHERE FUELS HAVE BEEN DEEMED CRITICAL. HOT TEMPERATURES WILL PERSIST INTO THE LATER PORTION OF THE WEEKEND...WHEN SOME LOCATIONS MAY APPROACH IF NOT CREST...THE CENTURY MARK. .LONG TERM...SUNDAY NIGHT THROUGH THURSDAY THROUGH THE EXTENDED...RIDGING ALOFT WITH A THERMAL LOW AT THE SURFACE WILL PERSIST ACROSS THE GREAT BASIN. THIS MEANS CONTINUED ABOVE NORMAL TEMPERATURES WITH THUNDERSTORMS POSSIBLE WHEN DISTURBANCES MOVE ALONG THE RIDGE. WITH A PERSISTENT LOW IN THE EASTERN GULF OF ALASKA EJECTING SHORT WAVES...THEY WILL OCCASIONALLY INTERACT AND KICK OFF MORE THUNDERSTORMS IN OUR AREA. MODELS HAVE SPED UP THE PROGRESSION OF A DRY COLD FRONT EXPECTED TO DROP SOUTH OUT OF MONTANA TO LATE SUNDAY. THE FRONT WILL BRING A WIND SHIFT AND SOME HIGHER RELATIVE HUMIDITY BUT NOT MUCH PRECIPITATION IF ANY SUNDAY NIGHT. HOWEVER...AS THE RIDGE BEGINS TO SHIFT WESTWARD THIS LOWERS HEIGHTS OVER OUR AREA AND ALLOWS MORE INFLUENCE FROM THE WAVES PASSING TO THE NORTH...WHICH MAY EVENTUALLY LEAD TO SOME MEASURABLE PRECIPITATION AGAIN AS EARLY AS MONDAY AND AGAIN EACH DAY FROM MONDAY THROUGH THURSDAY...ESPECIALLY EAST OF THE DIVIDE ALONG AND BEHIND THE FRONT. DESPITE THIS QUASI-STATIONARY FRONTAL BOUNDARY EAST OF THE DIVIDE...TEMPERATURES ARE EXPECTED TO REMAIN SEASONAL TO SLIGHTLY ABOVE AVERAGE EAST. WEST OF THE DIVIDE...MORE INFLUENCED BY THE SUBTROPICAL RIDGE...ABOVE AVERAGE TEMPERATURES OF 5-10 DEGREES ARE EXPECTED EACH DAY. && .AVIATION.../06Z ISSUANCE/ A LINE OF -SHRA/ISOLD -TSRA MOVING EAST OFF THE WIND RIVER MTS WILL PRODUCE GUSTY ERRATIC OUTFLOW WIND AROUND 40KT VCNTY KLND-KRIW THROUGH 07Z. IF THIS LINE CAN HOLD TOGETHER THROUGH THE EARLY MORNING...IT WILL PRODUCE ERRATIC WIND GUSTS VCNTY KCPR 09Z-11Z. ISOLD -SHRA/-TSRA WITH ERRATIC WIND GUSTS MAY ALSO CONTINUE VCNTY AND NORTH OF KJAC THROUGH 08Z. VFR/NSW CONDITIONS AND MAINLY UNLIMITED CIGS WILL PREVAIL 12Z-18Z FRIDAY. SLIGHT INSTABILITY AND SOME MID-LEVEL MOISTURE WILL RESULT IN ISOLD -SHRA/-TSRA BLOSSOMING ACROSS THE REGION 20Z FRI-02Z SAT. HOWEVER...THIS ACTIVITY WILL NOT BE AS ORGANIZED AS ON THURSDAY WITH LIGHTER WIND ALOFT AND NO SIGNIFICANT UPPER DISTURBANCE IN THE FLOW. THUS...MOST ACTIVITY WILL REMAIN ANCHORED ALONG MOUNTAIN/VALLY BREEZE BOUNDARIES. THE MAIN HAZARD WITH ANY OF THESE HIGH-BASED -TSRA/-SHRA WILL BE MICROBURST WIND/ERRATIC WIND GUSTS NEAR 40KTS. THIS ACTIVITY WILL DISSIPATE WITH SUNSET FRIDAY EVENING. && .FIRE WEATHER... ...RED FLAG WARNING FRIDAY AND SATURDAY FOR ZONES 280 AND SOUTHERN ZONE 281... AFTERNOON SHOWERS AND THUNDERSTORMS WILL BE PRESENT THROUGH SATURDAY ACROSS THE AREA...WITH WARMING TEMPERATURES EXPECTED. THE RIDGE OF HIGH PRESSURE REMAINS THE CONTROLLING WEATHER FEATURE...THOUGH SOME MOISTURE IN THE RIDGE WILL BRING THE SHOWER ACTIVITY EXPECTED THROUGH FRIDAY EVENING. ONCE THE ROUND OF SHOWERS AND THUNDERSTORMS ENDS ON FRIDAY...THE STRENGTHENING RIDGE WILL TAKE CONTROL AGAIN. HOT AND DRY CONDITIONS ARE EXPECTED...WITH TEMPERATURES IN THE UPPER 80S TO NEAR 100 ANTICIPATED...AND HUMIDITY DROPPING INTO THE UPPER SINGLE DIGITS TO LOW TEENS. THESE CONDITIONS WILL BE FOUND OVER THE AREA ON FRIDAY...AND INTO SATURDAY. A RED FLAG WARNING HAS BEEN ISSUED FOR ZONES 280 AND 281 AS FUELS HAVE BEEN EVALUATED AS CRITICAL. ADDITIONAL DETAILS AND TIMING CAN BE FOUND IN THE RED FLAG WARNING PRODUCT. && .RIW WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON FRIDAY TO 9 PM MDT SATURDAY WYZ280-281. && SHORT TERM...BRANHAM LONG TERM...ALLEN AVIATION...AEM FIRE WEATHER...BRANHAM
Hazardous weather outlook, Jul 3, 4:00 AM MDT, 17 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 400 AM MDT THU JUL 3 2014 WYZ001>020-022>030-041200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 400 AM MDT THU JUL 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. SOME OF THESE STORMS COULD PRODUCE STRONG WIND GUSTS IN EXCESS OF 50 MPH. ADDITIONALLY...EXPECT INCREASING FIRE WEATHER CONDITIONS ACROSS MOST OF THE REGION WEST OF THE DIVIDE...WITH GUSTY WEST WINDS AND DRY THUNDERSTORMS COMBINING WITH LOW RELATIVE HUMIDITY. .DAYS TWO THROUGH SEVEN...INDEPENDENCE DAY THROUGH WEDNESDAY FRIDAY...ISOLATED TO WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS OVER MUCH OF THE AREA FRIDAY...ESPECIALLY SOUTH. THESE STORMS WILL ONCE AGAIN PRODUCE STRONG WIND GUSTS AT TIMES. FIRE WEATHER CONCERNS WILL REMAIN ENHANCED. MONDAY THROUGH WEDNESDAY...ISOLATED TO LOCALLY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS...CONCENTRATED EAST OF THE DIVIDE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT STRONG WINDS ABOVE 45 MPH...ANY HAIL...OR ANY OTHER SIGNIFICANT WEATHER PHENOMENA. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Jul 3, 5:14 PM MDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 514 PM MDT THU JUL 3 2014 WYZ004>011-017>020-022-040130- BIGHORN MOUNTAINS SOUTHEAST-BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN- GREEN MOUNTAINS AND RATTLESNAKE RANGE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- SOUTHEAST BIG HORN BASIN-SOUTHEAST JOHNSON COUNTY- SOUTHWEST BIG HORN BASIN-WIND RIVER BASIN- 514 PM MDT THU JUL 3 2014 THROUGH 8 PM...WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS CENTRAL WYOMING. THE MAIN HAZARD WITH THESE STORMS WILL BE OUTFLOW WIND GUSTS OF 40 TO 50 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING. THESE ERRATIC WIND GUSTS MAY OCCUR SEVERAL MILES OUT FROM THE PARENT STORM...OR EVEN A WEAK SHOWER. BOATERS AND OTHERS ON OPEN WATERS SHOULD BE ESPECIALLY PREPARED FOR STRONG...ERRATIC WIND GUSTS THAT MAY TOPPLE SMALL CRAFT. IF YOU CAN HEAR THUNDER ROAR... IT IS TIME TO HEAD INDOORS. AEM
Special weather statement, Jul 3, 5:47 PM MDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
547 PM MDT THU JUL 3 2014
WYZ012-014-024-025-040030-
SALT RIVER AND WYOMING RANGES WY-TETON AND GROS VENTRE MOUNTAINS
WY-UPPER GREEN RIVER BASIN FOOTHILLS WY-WIND RIVER MOUNTAINS WEST WY-
547 PM MDT THU JUL 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SUBLETTE COUNTY
UNTIL 630 PM MDT...
AT 545 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF U.S. HWY 191 MILE MARKER
140...OR 28 MILES EAST OF ALPINE...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
BONDURANT AND U.S. HWY 191 MILE MARKER 140 AROUND 600 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4327 11056 4327 11032 4336 11032 4337 11004
4299 11043 4306 11056
TIME...MOT...LOC 2347Z 214DEG 20KT 4312 11046
MEUNIERSpecial weather statement, Jul 3, 6:33 PM MDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 633 PM MDT THU JUL 3 2014 WYZ009-010-040100- BIGHORN MOUNTAINS SOUTHEAST WY-NORTHEAST JOHNSON COUNTY WY- 633 PM MDT THU JUL 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON COUNTY UNTIL 700 PM MDT... AT 630 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SADDLESTRING TO 7 MILES NORTHEAST OF CLOUD PEAK...AND MOVING SOUTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... SADDLESTRING AROUND 655 PM MDT. GILEAD BURN SCAR...I90 EXIT 47...LAKE DE SMET AND I90 EXIT 51 AROUND 700 PM MDT. THIS INCLUDES INTERSTATE 90 IN WYOMING BETWEEN MILE MARKERS 43 AND 49. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4440 10659 4434 10703 4449 10727 4456 10688 TIME...MOT...LOC 0033Z 308DEG 7KT 4448 10691 4446 10709
Special weather statement, Jul 3, 7:50 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 750 PM MDT THU JUL 3 2014 WYZ023-024-026>029-040300- FLAMING GORGE-ROCK SPRINGS AND GREEN RIVER- SALT RIVER AND WYOMING RANGES-SOUTH LINCOLN COUNTY-STAR VALLEY- UPPER GREEN RIVER BASIN- 750 PM MDT THU JUL 3 2014 THROUGH 10 PM...WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS SOUTHWEST WYOMING. THIS ACTIVITY WILL BE MAINLY ALONG AND SOUTH OF AN AFTON TO PINEDALE LINE. THE MAIN HAZARD WITH THESE STORMS WILL BE OUTFLOW WIND GUSTS OF 35 TO 45 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING. THESE ERRATIC WIND GUSTS MAY OCCUR SEVERAL MILES OUT FROM THE PARENT STORM...OR EVEN A WEAK SHOWER. BOATERS AND OTHERS ON OPEN WATERS SHOULD BE ESPECIALLY PREPARED FOR STRONG...ERRATIC WIND GUSTS THAT MAY TOPPLE SMALL CRAFT. IF YOU CAN HEAR THUNDER ROAR... IT IS TIME TO HEAD INDOORS. WYZ009>011-040300- BIGHORN MOUNTAINS SOUTHEAST-NORTHEAST JOHNSON COUNTY- SOUTHEAST JOHNSON COUNTY- 750 PM MDT THU JUL 3 2014 THROUGH 10 PM...WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS EASTERN JOHNSON COUNTY. THIS ACTIVITY WILL BE MAINLY ALONG AND SOUTH INTESTATE 90. SOME STORMS MAY PRODUCE WIND GUSTS NEAR 50 MPH WELL AHEAD OF THE STORMS...FOLLOWED BY BRIEF HEAVY RAIN...SMALL HAIL AND OCCASIONAL CLOUD TO GROUND LIGHTNING. HEAVY RAIN MAY PRODUCE PONDING OF WATER ON HIGHWAYS AND LOCALIZED FLOODING IN LOW LYING AREAS ALONG RURAL COUNTY ROADS. AEM
Special weather statement, Jul 3, 9:07 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
907 PM MDT THU JUL 3 2014
WYZ020-040345-
NATRONA COUNTY LOWER ELEVATIONS WY-
907 PM MDT THU JUL 3 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NATRONA COUNTY UNTIL
945 PM MDT...
AT 902 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TEAPOT ROCK...OR 28 MILES NORTH OF CASPER...
MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
STATE HWY 259 MILE MARKER 20 AROUND 915 PM MDT.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 214 AND
226.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4314 10641 4331 10647 4341 10607 4340 10606
4318 10606
TIME...MOT...LOC 0307Z 256DEG 16KT 4325 10632
HATTINGSSpecial weather statement, Jul 3, 9:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 921 PM MDT THU JUL 3 2014 WYZ028>030-040415- EAST SWEETWATER COUNTY WY-FLAMING GORGE WY-ROCK SPRINGS AND GREEN RIVER WY- 921 PM MDT THU JUL 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SWEETWATER COUNTY UNTIL 1015 PM MDT... AT 916 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PILOT BUTTE...OR 8 MILES NORTH OF GREEN RIVER...MOVING EAST AT 40 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... I80 EXIT 102 AND SWEETWATER COUNTY FAIRGROUNDS AROUND 930 PM MDT. ROCK SPRINGS AND RELIANCE AROUND 935 PM MDT. I80 EXIT 111 AROUND 940 PM MDT. SWEETWATER COUNTY AIRPORT AND STATE HWY 430 MILE MARKER 10 AROUND 945 PM MDT. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 89 AND 149. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4192 10840 4134 10846 4150 10949 4182 10947 TIME...MOT...LOC 0321Z 281DEG 36KT 4162 10938 MEUNIER MURRELL
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 6:33 PM MDT | Special Weather Statement | RIW | Sheridan | 27 min |
| Jul 3, 9:07 PM MDT | Special Weather Statement | RIW | Natrona | 38 min |
| Jul 3, 11:31 PM MDT | Special Weather Statement | RIW | Fremont | 59 min |
| Jul 4, 1:23 PM MDT | Special Weather Statement | RIW | Hot Springs | 52 min |
| Jul 4, 2:05 PM MDT | Special Weather Statement | RIW | Hot Springs | 25 min |
| Jul 4, 2:41 PM MDT | Special Weather Statement | RIW | Fremont | 49 min |
| Jul 4, 4:09 PM MDT | Special Weather Statement | RIW | Big Horn | 66 min |
| Jul 4, 4:23 PM MDT | Special Weather Statement | RIW | 37 min | |
| Jul 4, 5:57 PM MDT | Special Weather Statement | RIW | Sublette | 48 min |
Nearby
Special Weather Statements in Wyoming, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.